MathSciNet Relay Station
MathSciNet bibliographic data
MR2059468 65P30 (65J15)
Tanaka, Ken'ichiro; Murashige, Sunao; Oishi, Shin'ichi On necessary and sufficient conditions for numerical verification of double turning points. Numer. Math. 97 (2004), no. 3, 537–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement